# SDR 030108N577CS1

- Difficulty date: March 1, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N577CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605726
- Aircraft time: 444 hours, 309 cycles
- Engine: Pwc PW545B
- Engine time: 444 hours, 309 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 30J295401
- Part serial: AHX008382
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 444 hours, 309 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

ENROUTE, CREW EXPERIENCED NR 2 ENGINE EEC ANNUNCIATION FOLLOWED BY ENGINE VIBRATION.  CREW FOLLOWED CHECKLIST AND FOR PRECAUTIONS, SHUTDOWN RT ENGINE, DIVERTED AND DECLARED AN EMERGENCY.  AC LANDED WITHOUT INCIDENT. CURRENTLY CAUSE IS YET TO BE DETERMINED AND AC IS IN MAINT FOR TROUBLESHOOTING AND REPAIRS.  MAINT PERSONNEL INSPECTED AND FOUND FOREIGN DEBRIS IN ENGINE FUEL FILTER. WINGS SUMPED AND NO DEBRIS FOUND.  UPON RECOMMENDATION, FUEL CONTROL UNIT AND BOTH ENGINE FUEL FILTERS WERE REPLACED.  WHEN GROUND RUN OF AC WAS PERFORMED, COMPRESSOR SURGING WAS EVIDENT. TROUBLESHOT TO DEFECTIVE COMPRESSOR BLEED VALVE.  COMPRESSOR BLEED VALVE AND ASSOCIATED BLEED VALVE SERVO AND TRANSFORMER WERE REPLACED. GROUND RUN PERFORMED SATISFACTORY.  AC APPROVED FOR RETURN TO SERVICE.
